# SDR PIDA20050063

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 36,975 hours, 28,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT ON EXTERIOR OF FUSELAGE INOP.  RELAMPED L1 DOOR EXTERIOR LIGHT PER MM 33-50.  OPS CHECKS GOOD.
